# SDR CA020725002

- Difficulty date: May 29, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,903 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic System
- Component: Hydraulic Syste
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF SYS 1 HYDRAULIC FLUID DURING FLIGHT. PIN HOLE FOUND ON PUMP RETURN LINE. RETURN LINE REPLACED
